Yes, I am losing hair while taking OMEPRAZOLE. Started falling two weeks after I started to take. Also I have osteoporsis, and very bad in left hip. This med also increases bone fractures especially in hips and wrist. My doctor knows this so why prescribe this for. She had given another med a year ago for migraines and I lost half of my hair.It is finally getting a little thicker thanks to 70.00 shampoo and now she gives me another med that causes hair loss and I have ask her to make sure that it doesn't. The bone fracture issue is even worst.
OMEPRAZOLE HAIR LOSS: Yes, I am losing hair while... - PMRGCAuk
Not what you're looking for?
You may also like...
The hair stopped falling a couple of days after I started taking vitamin D. Hardly anything falls out...
has GCA. She was diagnosed in May 2015, started on 80 pred and is now down to 1 but my mums hair has suddenly...
very thick hair, any hair loss is distressing. But at least there are lots of new short hairs coming in...
- Feeling disconnected from the Universe because of your GCA/ PMR and Chronic Pain ? Need a pick me up? Try looking up at the sky tonight!
- A letter to my Chronic Pain and Fatigue from Auntie Bleary-eyed aka the Bin Lady!!
- WANTED--PREDNISONE EXPERIENCE! What do you feel when you taper prednisone? Mentally, emotionally & physically.
- Catch 22
- New to PMR and this forum. Thanks to you all for all you are sharing.